Creatine can cause individuals to gain water weight, as the supplement promotes fluid storage in the muscles, according to Men's Health Magazine. The magazine also explains that approximately two-thirds of individuals who take creatine gain approximately 0.8 to 2.9 percent body fat within one to two days of use.Know More
SimplyShredded.com explains that creatine water weight gain is usually limited to skeletal muscles, but taking excess amounts of the supplement can also lead to abdominal bloating and cramping. Additional side effects of creatine can include nausea and diarrhea.
According to WebMD, creatine supplements help the body produce energy. Natural forms of creatine are found in certain high-protein foods, such as red meat and fish.Learn more about Side Effects
Creatine can have dangerous side effects such as liver injury, ischemic stroke, breathing difficulty and electrolyte imbalance, explains Mayo Clinic. Additionally, it can increase risks of kidney damage by interacting with certain medications such as acetaminophen, antivirals and drugs used for treating bowel disorders, as stated by WebMD and Drugs.com.Full Answer >
Creatine is a naturally occurring substance in the human body that does not stunt growth, states Muscle & Strength LLC. Creatine provides energy to muscles, promotes protein synthesis, increases cell volume and acts as a lactic acid buffer.Full Answer >
Side effects of CLA supplements may include upset stomach, nausea, diarrhea and fatigue and may also exacerbate insulin resistance in people with diabetes or metabolic syndrome, reports WebMD. Allergic reactions, including unexplained rash, swelling and difficulty breathing, are other possible side effects reported with CLA supplements, according to eMedTV.Full Answer >
The most common side effects of taking an iron supplement are constipation, dark stools, heartburn and upset stomach, according to the Cleveland Clinic. The less common side effects include fatigue, weight loss, arthritis and heart failure, which happens to those who take too much of this supplement over a long period, notes the Office on Women's Health.Full Answer >